Forums


Treatment

Humira and purpura or petechiae?

  • By Tanialee Bowman

    Anyone taking Humira ever been diagnosed with either purpura or petechiae as a reult of use? I have been breaking out with one/two purplish red spots which look like both of the above named conditions.
    I Googled this subject and there is soemthing about Schoenline purpura, can’t remember the exact name,
    sorry. Thanks. 🙂

    Reply Created with Sketch. reply
  • By Andrew Lumpe, PhD Moderator

    Hi Tanialee, I personally did not experience this with any RA meds. But there are many reasons for these symptoms and you should contact your doctor about it.

    Reply Created with Sketch. reply
  • By Carla Kienast

    Hi Tanialee: Humira was the first biologic that I was on after being diagnosed and “failing” on methotrexate. I have petechiae but have been told that it’s a result of uncontrolled inflammation as opposed to a side effect of the RA drugs. In my case (and perhaps yours), there is still some residual inflammation that is in your system and causing the problem.

    Reply Created with Sketch. reply